# SDR DALA2017111608178

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ULTRASONIC INSPECTION OF THE LT BS 955 FAILSAFE STRAP IAW W/C 5312-01170-05, FIG 1, STEP 4,  FOUND THE FAILSAFE STRAP CRACKED.  REPAIRED.
